# SDR DHAL200536400

- Difficulty date: July 28, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Roller
- Condition: Loose
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE FROM CVG.  NOSE GEAR DOORS LIGHT REMAINED ON.  PERFORMED ABNORMAL PROCEDURE AND CONTINUED TO DESTINATION RII REQUIRED.  FOUND RT NOSE GEAR DOOR UPLATCH ROLLER LOOSE AND OUT OF RIG.  TIGHTENED AND ADJUSTED PER MM 32-22-11.  OPS CK GOOD RII JLUTZ 33605
